# SDR UALA2013031101427

- Difficulty date: March 8, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 65,532 hours, 23,188 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING AFT EMERGENCY LIGHT INOPERATIVE.  RELAMPED, OPS CHECK OKAY.
